Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Metallic taste in mouth post smoking cessation, on invisalign, taking electronic cigarette. Remedy?

Hi. I just started invisalign and in my 3 tray (6weeks in) I also quit smoking so decided to buy an electronic cig for the sensation while wpdrinking. Stupid, I know! But my friends smoke around me and it makes me crave one only when drinking. So question- I just recently started having this metallic taste in my mouth. It is horrible!!!!! I have tried everything! My teeth and gums seem to be fine. Is it fom the cigarette? I threw it away in fear of inhaling metal! And god knows what else! I can t get this taste out of my mouth I have even taken tums!!! Help please
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  952
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Procedures
Medical Topics
  User's Response
I must appreciate your resolve to quit substances altogether. I am sure you have come to this decision after experiencing the ill effects of using them.
Electronic cigarettes vapourize a small amount of nicotine along with other flavours & additives. They do not have the tar content of real cigarettes and are probably safer for your lungs. However, even nicotine and the other components of e-cigarettes have their own list of medical problems and must be eventually stopped.
Electronic cigarettes do not vapourize the metallic parts and do not give a metallic taste as a side effect - especially a lingering metallic taste all day long. However, any of the addictives in an e-cigarette can give rise to such problems.
You may consider alternative methods of nicotine replacement such as gums or lozenges as available in your country.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor